# SDR A6WA201040712

- Difficulty date: September 29, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 1,719,204 hours, 16,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R3501163
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS CORROSION PN 601R35011-63, FS 574.00 TO 621.00, LEVEL 2 CORROSION.  REMOVED CORRODED SILL AND REPLACED WITH NEW SERVICEABLE IAW REO 601R-53-61-1574 AND SRM 51-00-53-00.
